Humira heart failure

Common Questions and Answers about Humira heart failure

humira

if and when the EF gets below 30%, there can be a failure of the heart to pump effectively and blood will back up into the lungs causing congested heart failure...that happened to me about 7 years ago, currently my heart is the proper size and an EF of 59% with medication. You may be asked to have a stress test.
I have severe pain and spasms in my anal and pouch area that if not treated I'm sure I would die from heart failure because this pain is absolutely intolerable. I have been on high doses of morphine since the day of my surgery. I take 15mg of morphine every 8 hours plus breakthrough throughout the day as needed. I have pouchitis all the time and now my pouch is ulcerated. I have incontinence through out the night. Go to the bathroom at least 7-8 times a day.
The doc did also agree that is time to try to come of the Methotrexate for the arthritis and see if I can get by with just the Humira. He also has absolutely no problem with me going back on Celebrex and using it long term. The year that I took the Celebrex while on treatment was the most comfortable time I have had with respect to the rheumatoid arthritis. So, yes, as insane as it sounds, I’m going to do it again.
I'm feeling like I'm not gonna make it 3 more years. It's not that I am feeling bad from liver failure or yellowing skin-I have neither, but I feel depression coming on quickly!
If the medicine is working for you then I am happy for you. No liver failure. Right? Other stuff however uncomfortable can be delt with. You are doing great. Also have not posted for a while but have been watching. Can never post for some reason. I re entered so I am trying again.
However, viral kinetics studies suggest that a rebound of viral replication often occurs at the end of each week, before the next injection of pegylated interferon. This rebound could be responsible for treatment failure and could theoretically be prevented by more frequent peginterferon injections, the authors of the current study hypothesized.
She had the butterfly rash, rashes on her arms, skin cancer on her face iplural ifffusssion,sezuires,tiredness,congestifed heart failure, depression, uses oxygen, arthitits, ostoperosis and many other things. Of course also a weak immune system. She takes her medications as she is suppose to and sees her doctors on a regular basis. It is very important to keep records of all your medications old and new. Keep track of your diagnosises and hospitalizations. If you change to a different Dr.
Very rarely, people may have inflammation of the blood vessels (vasculitis), the lining of the lungs (pleurisy), or the sac enclosing the heart (pericarditis). A joint (the place where two bones meet) is surrounded by a capsule that protects and supports it. The joint capsule is lined with a type of tissue called synovium, which produces synovial fluid that lubricates and nourishes joint tissues.
It didnt' get this bad until late summer last year because, I believe, we didn't get much rain. I am on Humira for rheumatoid arthritis and thought it might be a rare side effect of the medication to become hypersensitive to bites. Others in my household aren't affected by the bites. I'm taking a trip to New Mexico next month where the climate is much drier, desert country. I plan to test whether environment is the key.
long story short..this episode had possibly damaged my heart and the heart attack enzyme was elevated. i had a murmur surgically repaired 27 years ago and now doctors are saying that there could be electrical problems to the heart,etc.......wanted to keep me in hospital to do a catherization that would check heart electrical impulses but i convinced my primary doc to let me do it on a outpatient basis...
He jus laughed and thought it was funny this guy is my hero talk about high spirit. But at the same time my heart bleeds for him since his getting worse day by day. The other friend is a former heroin user sober more than 5 years also a very fine soul hes got both schizophrenia and severe chrons diseases. I read at the internet that this LDN might help them both. I pray it will, and for me too.
I thought the itching may have been a symptom of this. They put me on Humira injections and the other symptoms went away but I still cannot tan without horrible itching. I have tried Benadryl, Atarax, Xyzal, Zyrtec and nothing helped. I have no physical signs like hives or rash. I have seen an allergist and have no allergies and my thyroid and blood tests were all fine.
MedHelp Health Answers